# SDR QR9R2024121600001

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723239694
- Aircraft time: 4,620 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Transformer
- Part number: FSC211
- Part serial: 2891
- Condition: Split
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 GEN AMP SPLIT GREATER THAN 10 AMPS BELOW THE #2 GEN DURING START RUN-UP. REMOVED AND REPLACED #1 TRANSFORMATOR IAW AMM 24-30-00, 4-6. MOC SUCCESSFULLY COMPLETED.
